# SDR USAA2013012300012

- Difficulty date: December 19, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION IN 6 AREAS ON FLOORBEAM AT BS 986.5, WL 208 BETWEEN LBBL 24.75 TO RBBL 24.75.  REPAIRED FLOORBEAM AT BS 986.5, WL 208 BETWEEN LBBL 24.75 TO RBBL 24.75 IAW B737 SRM 53-00-51-2R-2, FIG 201.
